Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 1, March 2022  pp. 23–30.

Approximation by max-product Balázs-Szabados operators

Authors:  Dõne Karahan, Aydın Izgi and Sevilay Kırcı Serenbay
Author institution:Science and Letter Faculty, Mathematics Department, Harran University Sanliurfa Turkey

Summary:  In this work, non-linear Balázs-Szabados operator of max-product type is defined and an upper estimate for the error of approximation is given.

Contents   Full-Text PDF